Jajte-type strong limit theorem for pairwise negatively quadrant dependent random variables
Yongfeng Wu and
Tien-Chung Hu
Communications in Statistics - Theory and Methods, 2025, vol. 54, issue 3, 747-756
Abstract:
The authors study the strong limit theorems for pairwise negatively quadrant dependent random variables, and present a new Jajte-type theorem on the complete convergence and the strong laws of large numbers. The results obtained in this article improve some corresponding theorems in the existing literature.
Date: 2025
References: Add references at CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1080/03610926.2024.2319094 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:lstaxx:v:54:y:2025:i:3:p:747-756
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/lsta20
DOI: 10.1080/03610926.2024.2319094
Access Statistics for this article
Communications in Statistics - Theory and Methods is currently edited by Debbie Iscoe
More articles in Communications in Statistics - Theory and Methods from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().